Sir/MamI have a friend who is going through depression and for relief and proper sleep she started BE RELAX named tablet. But problem is that, she is now addicted of that from last one year. Please suggest some preventive measures , how can she can come out from this addiction.
Dear lybrate user, I see that you are really concerned about your friend. I guess she is taking this medicine on her own, which can be harmful.
She has got used to these tablets and hence she cannot sleep without taking these tablets. Please make her understand that the tablets might have some side effects which would harm her body. Also the tablets will give her symptomatic relief, and the root cause of depression would remain untreated.
Please encourage her to seek help from a counsellor, who will help her to find out the root cause of her depression. The counsellor will also help her to modify her self defeating thoughts and behaviours. Once she is relieved of her negative thoughts and stress, she will be able to think rationally and will have better control on her habits.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.